Deprecated: mysql_connect(): The mysql extension is deprecated and will be removed in the future: use mysqli or PDO instead in /home/upadve5/public_html/en/config/conn.php on line 19

Trek Recommend

HALF DAY CYCLING CULTURE TRIP
3 DAYS 2 NIGHTS EXPERIENCE TREK MAE TAENG AREA
3 DAYS 2 NIGHTS TREK MUANG KONG CHIANG DAO AREA

Popular Treking

HALF DAY CYCLING CULTURE TRIP
3 DAYS 2 NIGHTS EXPERIENCE TREK MAE TAENG AREA

Professional Treking

HALF DAY CYCLING CULTURE TRIP
1 DAY TREK MAE TANG WITH ELEPHANT CARE

Accomodation


Partner


4 Days 3 Nights Trek Chiang Dao Area


Itinerary

Day 1

CHIANG MAI – CHIANG DAO – MUANG KONG – LISU VILLAGE (-/L/D)

Morning

09h00 Leave from the hotel by pick – up truck to the north of Chiang Mai. 10h00 Shortly stop at Mae Malai Market. 10h30 Proceed to Chiang Dao cave and explore inside.

Lunch

12h30 Lunch at the local restaurant on the way.

Afternoon

13h30 Then drive along the mountainous road up to Baan Muang Kong. Start trekking about 2 hours to Lisu hill tribe village.

Night

18h00 Dinner and overnight at Lahu village at Baan Din Dam.
   

Day 2

LISU VILLAGE – KAREN VILLAGE (B/L/D)

Morning

07h00 Early breakfast at the village. Make sure that you have quite enough energy to spend for a very hard and long trek today. 08h30 Spend whole day to trek through jungle area for approximately 6 hours.

Lunch

Picnic lunch during the trek.

Afternoon

After lunch further trekking to Karen village. Dinner and overnight at Karen village at Baan Pa Kao Lam.

Night

-
   

Day 3

KAREN HILL TRIBE VILLAGE – ELEPHANT FEEDING AND BATHING – LAHU VILLAGE (B/L/D)

Morning

08h00 Breakfast at the village. 09h00 Enjoy an Elephant feeding and bathing them in the stream. 10h30 Trek about 1.5 - 2 hour to another Karen village.

Lunch

12h30 Lunch will be provided by the guide and his assistant during the trek.

Afternoon

14h30 Trek further about 1 hour to Lahu hill tribe village Baan Pong Ngan. 16h00 Arrive the village and leave your gears at the Wooden Hut (Dormitory room for the group). Free at leisure or having some fun by swimming in the river, exploring the village, playing football with children or helping the guide cooking.

Night

19h00 Dinner will be provided. Enjoy the evening exchanging ideas or stories, playing games or music.
   

Day 4

LAHU HILL TRIBE VILLAGE – BAMBOO RAFTING – CHIANG MAI (B/L/-)

Morning

08h00 Breakfast at the village. 09h00 Say good bye to the Lahu tribe before leaving the village by a superb transport, “Bamboo Raft”. Keep rafting for 2 hours (depend on water level) down the Mae Tang river for approximately 2 hours to Shan village enjoying the peaceful tranquility of nature that can only be interrupted by only the sound of birds and trekkers singing!. 11h00 Arrive Shan village and refreshing.

Lunch

12h00 Lunch at Shan local Restaurant. (Included in cost)

Afternoon

14h00 Transfer back to Chiang Mai by local truck.

Night

17h00 Say “Good bye” to your group and guide before returning to a nice and comfortable hotel.
   
 
 
Remark :
 

Timing is approximately and program can be change or switch without prior notice depends on local conditions.

Include :
 
1. Transportation : Local truck. : Elephant feeding and bathing. : Bamboo raft.
2. English speaking Trekking guide.
3. Admission fee for National Park.
4. Meals : 3 breakfasts, 4 lunches and 3 dinners.
5. Accommodation : 3 nights in basic bamboo cottage at hill tribe village. (Dormitory room with basic mattress, mosquito net, no electricity).
6. Equipment : Backpack can be provided on request.
7. Accidental Insurance. : 100,000 BHT
8. VAT

 

Exclude :
 

-